MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GOLVO 9000 MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION GOLVO 9000 MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED
Catalog Number 2000045
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted technical services to report that the golvo 9000 patient lift had an issue, the emergency stop on the control box was not working.This occurred before use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The replacement part number was provided to the customer.This issue will be resolved with the installation of the new complete parts ordered by the customer.The device was not requested for service since troubleshooting and solution was provided via phone.
 
Additional Manufacturer Narrative
The golvo mobile lift in intended to be used for transferring patients between devices within the room, floor lifting, horizontal lifting, supporting patient limbs, ambulating patient, bathing patient, toileting patient, weighing patient and transferring patients from car.Intended for use in following environments: health care, intensive care, emergency ward, rehabilitation, habilitation.The periodic inspection for mobile lifts and sit-to-stand lifts 3en371001, rev 5 states under 10 emergency stop: press the emergency stop button.With the emergency stop pressed in, verify that the hand control buttons do not operate the lift.Turn the red emergency button in the direction of the arrows.Verify the button releases from the locked position into the raised, open position.The golvo 9000 instructions for use recommends a periodic inspection of the lifts should be carried out at least once per year.It is unknown if they facility preforms preventative maintenance on their beds.The replacement part number was provided to the customer who will perform the repair to resolve the reported issue.Based on this information, no further actions are required.Although the reported event did not result in a serious injury, the report of an emergency button not functioning during patient transfer could contribute to a serious injury or death, if the malfunction were to recur.Therefore, baxter considers this a reportable malfunction.

Brand Name
GOLVO 9000 MOBILE LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20457730
Report Number8030916-2024-00081
Device Sequence Number20774740
Product Code FSA
UDI-Device Identifier00887761981737
UDI-Public00887761981737
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2000045
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Initial Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown